Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Semi-linear wave equations

Author: Michael Struwe
Journal: Bull. Amer. Math. Soc. 26 (1992), 53-85
MSC (2000): Primary 35L70
MathSciNet review: 1093058
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We survey existence and regularity results for semi-linear wave equations. In particular, we review the recent regularity results for the $ {u^5}$-Klein Gordon equation by Grillakis and this author and give a self-contained, slightly simplified proof.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 35L70

Retrieve articles in all journals with MSC (2000): 35L70

Additional Information

PII: S 0273-0979(1992)00225-2
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia